Show simple item record

dc.contributor.authorMcCarthy, M. F.
dc.contributor.authorTiersten, H. F.
dc.date.accessioned2018-08-24T08:25:35Z
dc.date.available2018-08-24T08:25:35Z
dc.date.issued1978-03-01
dc.identifier.citationMcCarthy, M. F. Tiersten, H. F. (1978). On integral forms of the balance laws for deformable semiconductors. Archive for Rational Mechanics and Analysis 68 (1), 27-36
dc.identifier.issn0003-9527,1432-0673
dc.identifier.urihttp://hdl.handle.net/10379/9504
dc.publisherSpringer Nature
dc.relation.ispartofArchive for Rational Mechanics and Analysis
dc.titleOn integral forms of the balance laws for deformable semiconductors
dc.typeArticle
dc.identifier.doi10.1007/bf00276177
dc.local.publishedsourcehttp://www.dtic.mil/cgi-bin/GetTRDoc?AD=ADA052050&Location=U2&doc=GetTRDoc.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record